On generalized singular fractional differential initial value problems

Belkis Aouri, Said Mazouzi

Abstract


The main object of the present article is the study of an abstract singular fractional differential equation subject to some initial conditions. Under appropriate assumptions on the initial conditions we obtained the explicit solution of the given singular fractional differential equation after decoupling it into two separate equations of different nature. Finally, two concrete examples of singular fractional differential initial value problems are given at the end of this work.

Full Text: PDF

Published: 2021-02-19

How to Cite this Article:

Belkis Aouri, Said Mazouzi, On generalized singular fractional differential initial value problems, J. Math. Comput. Sci., 11 (2021), 1535-1556

Copyright © 2021 Belkis Aouri, Said Mazouzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS